# SDR SWAA970839

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 35,000 FT, F/A NOTED A  BURNT SMELL IN THE CABIN, UNABLE TO LOCATED SOURCE.  DIVERTED TO TUS DUE TO SMOKE IN THE CABIN.  INSPECTED AND FOUND GASPER FAN BURNT.  REPLACED PER BOEING M/M.
